# SDR UIEA2016062700471

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Screw
- Part number: NAS180148
- Condition: Corroded
- Location: Main Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY FOUND CORRODED, SCREWS HOLDING THE BATTERY.  REPLACED THE CORRODED BATTERY SCREWS HOLDING THE MAIN BATTERY IAW MM 24-31-01.
